# SDR FDEA202003120555

- Difficulty date: March 12, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 33,318 hours, 18,242 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: C23199104
- Part serial: B1400
- Condition: Failed
- Location: Nlg Door
- Part time: 33,318 hours, 18,242 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDIS  664     32-20  2538     12MAR20  GRR  OPEN  U  LOGPAGES:2927851  ON TAKEOFF RECEIVED L/G DOOR NOT CLOSED  ECAM/CAUTION. NOSE GEAR. COMPLIED WITH ECAM/QRH. NO  WIND NOISE FROM HANGING GEAR DOORS. NO INCREASED  FUEL BURN NOTED. ALL LDG GEAR INDICATED UP & LOCKED  W/ ONLY AMBER NOSE GEAR DOOR LIGHT ON BOTH INST  [400VU] AND OVERHEAD PANEL. FACT 13MAR20 00:01   GRR                                                                 REPLACED R/H NLG DOOR ACTUATOR IAW AMM 32-31-16-04.                               OPS AND LEAK CHECK GOOD REF 32-31-00. A/C OK FOR                                  SERVICE.
